# SDR SWAA2022040500855

- Difficulty date: September 14, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 67,109 hours, 39,688 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: R/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD TRUNNION SUPPORT FITTING UPPER INBD HAT SIDE EVIDENCE OF CORROSION / REPAIRED PER SRM 57-20-90-2R-2 REPAIR 2
